Email us


Prof KH (Kerstin) Jordaan

Tel: +2712 420-2788
Fax: +2712 420-3893
E-mail: [email protected]
Office: Mathematics Building 1-41

Position: Associate Professor
Academic qualifications: BSc(Hons)(Wits), MSc(Pret), PhD(Wits)  
NRF rating: C2
Open Access version of articles



Fields of interest:  Financial mathematics
Research interests: Special functions; orthogonal polynomials; approximation theory  

Publications over the past five years: 

Journal articles  

Dominici D, Driver K, Jordaan K  Polynomial solutions of differential-difference equations. Journal of Approximation Theory, 163(2011)  41-48

Beardon A, Driver K, Jordaan K  Zeros of polynomials embedded in a orthogonal sequence.  Numerical Algorithms, 57(3)(2011), 399-403

Driver K, Jordaan K  Stieltjes interlacing of zeros of Laguerre polynomials from different sequences.  Indagationes Mathematicae, 21(2011), 204-211

Driver K, Jooste A, Jordaan K  Stieltjes interlacing of zeros of Jacobi polynomials from different sequences.  Electronic Transactions on Numerical Analysis,  38 (2011), 317-326

Driver K, Jordaan K  Bounds for extreme zeros of some classical orthogonal polynomials.  Journal of Approximation Theory, 164(2012), 1200-1204
Driver K, Jordaan K  Inequalities for extreme zeros of some classical orthogonal and q-orthogonal polynomials.  Mathematical Modelling of Natural Phenomena: Harmonic Analysis, 8(1)(2013), 48-59

Dominici D, Johnson SJ, Jordaan K, Real zeros of Gauss hypergeometric polynomials.  Journal of Computational and Applied Mathematics, 247(2013), 152-161 

Jooste A, Jordaan K, Toókos F  On the zeros of Meixner polynomials.  Numerische Mathematik, 124(2013), 57-71

Jordaan K, Toókos F  Orthogonality and asymptotics of Pseudo-Jacobi polynomials for non-classical parameters.  Journal of Approximation Theory, 178(2014), 1-12

Clarkson P, Jordaan K  The relationship between semi-classical Laguerre polynomials and the fourth Painlevé equation.  Constructive Approximation, 39(1) (2014), 223-254

Jooste AS, Jordaan KH  Bounds for zeros of Meixner and Kravchuk polynomials.  LMS Journal of Computation and Mathematics, 17(1)(2014), 47-57

Jordaan K, Wang H, Zhou J  Monotonicity of zeros of polynomials orthogonal with respect to an even weight function.  Integral Transforms and Special Functions, 25(9)(2014), 721-729

Johnson SJ, Jordaan K  Quasi-orthogonality and real zeros of some 2F2 and 3F2 polynomials. Applied Numerical Mathematics, 90(2015), 1-8

Johnston SJ, Jooste A and Jordaan K Quasi-orthogonality of some hypergeometric polynomials. Integral Transforms and Special Functions 27(2016)(2), 111-125

Clarkson PA, Jordaan K and Kelil A A Generalized Freud Weight. Studies in Applied Mathematics 136(2015), 288-320

Gochhayat P, Jordaan K, Raghavendar K, Swaminathan A  Interlacing properties and bounds for zeros of 2Φ1 hypergeometric and little q-Jacobi polynomials.  Ramanujan Journal, 40(2016),45–62

Driver K, Jordaan K Symmetry, Zeros of Quasi-Orthogonal Jacobi Polynomials. Symmetry, Integrability and Geometry: Methods and Applications SIGMA 12(2016), 042, 13 pages

Share this page
Last edited by Annel SmitEdit